MathSciNet Relay Station
MathSciNet bibliographic data
MR2145570 30D45
Chang, Jianming; Fang, Mingliang Normal families and fixed points. J. Anal. Math. 95 (2005), 389–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement